MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.55.6330

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2016

Pioglitazone-induced Pulmonary Injury in a Very Elderly Patient.

Katayama Kohta, Kumagai Ryo, Isono Momoko, Fujihara Kazuya, Yagyu Hiroaki, Ohara Gen, Kagohashi Katsunori, Satoh Hiroaki

Клинический случайСтатьяПеревод в очереди

Аннотация

An 85-year-old woman with diabetes mellitus was admitted to our hospital due to progressive dyspnea. Two months previously, pioglitazone had been newly prescribed for diabetes management. Bilateral ground-glass opacities and progressive respiratory deterioration suggested respiratory failure due to a drug-induced lung injury. With discontinuation of pioglitazone and the administration of a corticosteroid, an improvement in her respiratory condition was achieved, although sequelae remained in some areas of the lungs. Results of drug-induced lymphocyte stimulation tests were positive for pioglitazone. Resumption of other drugs did not reinduce the lung injury. Therefore, a diagnosis of pioglitazone-induced lung injury was made. Although pioglitazone-induced lung injury is very rare, clinicians should keep it in mind when pioglitazone is used.

Для цитирования: Katayama Kohta, Kumagai Ryo, Isono Momoko, Fujihara Kazuya, Yagyu Hiroaki, Ohara Gen, Kagohashi Katsunori, Satoh Hiroaki. Pioglitazone-induced Pulmonary Injury in a Very Elderly Patient.. Internal medicine (Tokyo, Japan). 2016. DOI: 10.2169/internalmedicine.55.6330.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.